ADOL 500MG 24 CAP

ADOL 500MG 24 CAP

0.370 KD
sku: 10613
Size: 24 CAP

Availability: Out of stock

Paracetamol is an anti-inflammatory painkiller used to relieve mild to moderate pain and fever

Adol Suspension is used as pain reliever for mild to moderate pain as well as teething pain

It also relieves the discomfort that accompanies cold, flu and sore throat as well as fever reducer Paracetamol 500 MG CAPSULE
Description

Details

- Effectively relieves different types of mild to moderate pain such as headache, migraine, backache, rheumatic aches, period pain, toothache, pain following dental procedures, and discomfort that accompanies cold, flu, and sore throat. - Effectively reduces fever that may accompany various types of infections specially in case of cold or flu.
Additional Information

Additional Information

Brands

ADOL

Size

24 CAP

Directions of use

- Adults and children above 12 years: 1 - 2 caplets. - Children 6 - 12 years: 1/2 - 1 caplet. - Dose may be repeated every 4 - 6 hours. - Do not take more than 4 doses in a 24-hour period. - Do not take for more than 3 days without consulting you

Active Ingredients

Paracetamol 500 mg.

Indication

Anti-Pyretic Analgesic Anti - Inflammatory

Skin Type

No

Reviews